On a model of a queue with delayed feedback
Applicationes Mathematicae, Tome 7 (1963) no. 1, pp. 51-57
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_7_1_51_57,
author = {B Kopoci\'nski},
title = {On a model of a queue with delayed feedback},
journal = {Applicationes Mathematicae},
pages = {51--57},
year = {1963},
volume = {7},
number = {1},
doi = {10.4064/am-7-1-51-57},
zbl = {0282.60066},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-7-1-51-57/}
}
B Kopociński. On a model of a queue with delayed feedback. Applicationes Mathematicae, Tome 7 (1963) no. 1, pp. 51-57. doi: 10.4064/am-7-1-51-57
Cité par Sources :